BONZANI, IDA

BONZANI, IDA  

001518  

Mostra records
Risultati 1 - 20 di 44 (tempo di esecuzione: 0.187 secondi).
Citazione Data di pubblicazione Autori File
Some theoretical reasonings on the use and abuse of empirical data for vehicular traffic modelling / Bonzani, Ida. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - ELETTRONICO. - 52:(2010), pp. 715-723. [10.1016/j.mcm2010.04.023] 1-gen-2010 BONZANI, IDA -
Critical Analysis and Perspectives on the Hydrodynamic Approach for the Mathematical Theory of Vehicular Traffic / Bonzani, Ida; GRAMANI CUMIN, L. M.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 50:(2009), pp. 526-541. [10.1016/j.mcm2009.03.007] 1-gen-2009 BONZANI, IDA + -
From the Discrete Kinetic Theory of Vehicular Traffic Flow to Computing the Velocity Distribution at Equilibrium / Bonzani, Ida; Mussone, L.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 49:(2009), pp. 610-616. [10.1016/j.mcm.2008.01.010] 1-gen-2009 BONZANI, IDA + -
On the derivation of the velocity and fundamental traffic flow diagram from the modelling of the vehicle-driver behaviors / Bonzani, Ida; Mussone, L.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 50:(2009), pp. 1107-1112. [10.1016/j.mcm.2009.06.004] 1-gen-2009 BONZANI, IDA + -
Modelling and simulations of multilane traffic flow by kinetic theory methods / Bonzani, Ida; GRAMANI CUMIN, L. M.. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 56:(2008), pp. 2418-2428. [10.1016/j.camwa.2008.05.033] 1-gen-2008 BONZANI, IDA + -
Hyperbolicity Analysis of a Class of Dynamical Systems Modelling Traffic Flow / Bonzani, Ida. - In: APPLIED MATHEMATICS LETTERS. - ISSN 0893-9659. - 20:(2007), pp. 933-937. [10.1016/j.aml.2006.06.022] 1-gen-2007 BONZANI, IDA -
On the velocity distribution at equilibrium in the mathematical theory of vehicular traffic flow / Bonzani, Ida; Ferrero, Massimo; Mussone, L.. - In: APPLIED MATHEMATICS LETTERS. - ISSN 0893-9659. - 19:(2006), pp. 908-912. 1-gen-2006 BONZANI, IDAFERRERO, MASSIMO + -
From experiments to hydrodynamic traffic flow models: II - sensitivity analysis / Bonzani, Ida; Mussone, L.; Zucca, P. N.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 42:(2005), pp. 1145-1150. 1-gen-2005 BONZANI, IDA + -
Nonlinear Consolidation Models of Clay with Time Dependant Drainage Properties / Battaglio, M.; Bonzani, Ida; Campolo, D.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 42:(2005), pp. 613-620. 1-gen-2005 BONZANI, IDA + -
Some remarks on nonlinear consolidation models / Lancellotta, Renato; Bonzani, Ida. - In: APPLIED MATHEMATICS LETTERS. - ISSN 0893-9659. - 18:(2005), pp. 811-815. 1-gen-2005 LANCELLOTTA, RENATOBONZANI, IDA -
Modeling the driver's behavior on second-order macroscopic models of vehicular traffic flow / Bonzani, Ida; Mussone, L.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 40:(2004), pp. 1065-1073. 1-gen-2004 BONZANI, IDA + -
From experiments to hydrodynamic traffic flow models: I - Modelling and parameter identification / Bonzani, Ida; Mussone, L.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 37:(2003), pp. 1435-1442. 1-gen-2003 BONZANI, IDA + -
Nonlinear consolidation models of clay which change type, / Battaglio, M.; Bellomo, Nicola; Bonzani, Ida; Lancellotta, Renato. - In: INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS. - ISSN 0020-7462. - 38:(2003), pp. 493-500. 1-gen-2003 BELLOMO, NicolaBONZANI, IDALANCELLOTTA, RENATO + -
Optimization of traffic flow conditions by minimization of quadratic functionals / Bonzani, Ida; Porro, R.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 35:(2002), pp. 673-681. 1-gen-2002 BONZANI, IDA + -
Stochastic modelling of traffic flow / Bonzani, Ida; Mussone, L.. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 36:(2002), pp. 109-119. 1-gen-2002 BONZANI, IDA + -
Hydrodynamic models of traffic flow: drivers behaviour and nonlinear diffusion / Bonzani, Ida. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - 31:(2000), pp. 1-8. 1-gen-2000 BONZANI, IDA -
Domain decomposition and discretization of continuous mathematical models / Bonzani, Ida. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 38:(1999), pp. 79-89. 1-gen-1999 BONZANI, IDA -
Solution of nonlinear evolution problems by parallelized collocation-interpolation methods / Bonzani, Ida. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 34:(1997), pp. 71-79. 1-gen-1997 BONZANI, IDA -
Continuous approximated solutions of a class of nonlinear integrodifferential equations / Bonzani, Ida. - In: APPLIED MATHEMATICS LETTERS. - ISSN 0893-9659. - 9:(1996), pp. 103-107. 1-gen-1996 BONZANI, IDA -
The discrete Boltzmann equation for gases with bimolecular or dissociation-recombination reactions / Bonzani, Ida; Cimaschi, M. A.; Monaco, R. - In: Pattern Formation and Lattice Gas Automata. Fields Institute Communications / KAPRAL R.; LAWNICZAK A. EDITORS. - [s.l], 1996. - pp. 29-41 1-gen-1996 BONZANI, IDA + -